# SDR SCNA96221

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Floor  Light
- Condition: Split
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY FLOOR TRACK LIGHTING SPLIT FROM GALLEY CART TRAFFIC, NEAR AFT GALLEY AREA FORWARD OF 33D.  REPLACED BAD SECTION OF TRACK LIGHTING IN AFT GALLEY, OPS CHECKED OK.
